Sarah (way_too_random) wrote in vaginapagina,
Sarah
way_too_random
vaginapagina

Mirena IUD and bleeding

Hello VP-ers!

Just a quick question, I've had my Mirena IUD since October of 2011, and I absolutely love it. For the first year, I would spot for a few days about every two or three months, nothing a pantyliner couldn't handle. The past four months, though, It seems that every two or sometimes three weeks I'm bleeding for two days and then spotting for three, the second day much like a regular period where I need to have tampons with me. I can still feel my strings, have minimal to no cramping, ( maybe once a month) and had my boyfriend check too, he said that he has felt no difference. This is just more of an inconvenience than anything else, but was just wondering if this sounded normal to anyone?
Has anyone else experienced this?

I would really love to keep my IUD, but if this is a cause for concern I'd like to have it checked out.
(EDIT) Also, have had some mild hormone changes, lack of sex drive, and about 10 pound weight gain. I took a pregnancy test to ease my own mind and it was negative. Of course, its entirely possible that these are completely unrelated! Its been a very busy (and junk-food filled) year for me.

Thanks everyone!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments